# SDR CA061030006

- Difficulty date: October 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 6,256 hours
- Engine: Pwa PT6A28
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Part time: 8,215 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TOP ENGINE MOUNT PAD, LOCATED ON THE GAS GENERATOR CASE, HAD A CRACK ON THE WELD LINE APPROX. 1.75 INCHES LONG. (TC# 20061030006)
